# SDR SWAA2023062961090

- Difficulty date: June 20, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FOR OVERWING EXIT'S ATTACHED TO OVERHEAD DIFFUSER IS BROKEN.<[01] REMOVED AND REPLACED EXIT LIGHT HOUSING ASSY FOR OVER WING EXITS PER AMM 33-51-01-960-802.;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED ALL STEPS COMPLETED.
